含奇异项的半线性抛物方程组的Cauchy问题

戴求亿;曾宪忠

数学学报 ›› 2001, Vol. 44 ›› Issue (6) : 1113-112.

PDF(433 KB)
PDF(433 KB)
数学学报 ›› 2001, Vol. 44 ›› Issue (6) : 1113-112. DOI: 10.12386/A2001sxxb0139
论文

含奇异项的半线性抛物方程组的Cauchy问题

    戴求亿;曾宪忠
作者信息 +

Cauchy Problem for Singular Semilinear Parabolic Systems

    Qiu Yi DAI(1),Xian Zhong ZENG(
Author information +
文章历史 +

摘要

本文考察含奇异项的半线性抛物方程组的Cauchy问题,算出了该问题的猝灭临界指标和猝灭临界维数.

Abstract

Cauchy problem for a class of singular semilinear parabolic systems is considered. Quenching critical exponent and quenching critical dimension of the above problem is evaluated.

关键词

猝灭现象 / 临界维数 / 半线性抛物方程组 / Cayuchy问题

引用本文

导出引用
戴求亿;曾宪忠. 含奇异项的半线性抛物方程组的Cauchy问题. 数学学报, 2001, 44(6): 1113-112 https://doi.org/10.12386/A2001sxxb0139
Qiu Yi DAI(1),Xian Zhong ZENG(. Cauchy Problem for Singular Semilinear Parabolic Systems. Acta Mathematica Sinica, Chinese Series, 2001, 44(6): 1113-112 https://doi.org/10.12386/A2001sxxb0139
PDF(433 KB)

260

Accesses

0

Citation

Detail

段落导航
相关文章

/